# SDR AALA20150106009

- Difficulty date: January 6, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 3,528 hours, 1,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT GALLEY DOOR EMER EXIT LIGHT UNIT IS BROKEN.  R & R LT AFT GALLEY DOOR EMER EXIT LIGHT ASSEMBLY IAW AMM 33-51-01.  SYS CHECKED NORMAL.
